Bounds for the solutions of decomposable form equations

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We give considerable improvements of the previous bounds on the solutions of decomposable form equations. Further, we generalize and make more efficient our earlier method for solving such equations via unit equations. Some applications are also presented to polynomials and algebraic integers of given discriminant and to power integral bases of number fields.

Original languageEnglish
Pages (from-to)1-31
Number of pages31
JournalPublicationes Mathematicae
Volume52
Issue number1
Publication statusPublished - 1998

Fingerprint

Decomposable
Algebraic integer
Discriminant
Number field
Generalise
Unit
Polynomial
Form

Keywords

  • Discriminant form and index form equations
  • Norm form
  • Polynomials and algebraic integers of given discriminant
  • Power integral bases

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bounds for the solutions of decomposable form equations. / Györy, K.

In: Publicationes Mathematicae, Vol. 52, No. 1, 1998, p. 1-31.

Research output: Contribution to journalArticle

@article{4fac0b6d104a44e2b0d6e8b2561d287d,
title = "Bounds for the solutions of decomposable form equations",
abstract = "We give considerable improvements of the previous bounds on the solutions of decomposable form equations. Further, we generalize and make more efficient our earlier method for solving such equations via unit equations. Some applications are also presented to polynomials and algebraic integers of given discriminant and to power integral bases of number fields.",
keywords = "Discriminant form and index form equations, Norm form, Polynomials and algebraic integers of given discriminant, Power integral bases",
author = "K. Gy{\"o}ry",
year = "1998",
language = "English",
volume = "52",
pages = "1--31",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1",

}

TY - JOUR

T1 - Bounds for the solutions of decomposable form equations

AU - Györy, K.

PY - 1998

Y1 - 1998

N2 - We give considerable improvements of the previous bounds on the solutions of decomposable form equations. Further, we generalize and make more efficient our earlier method for solving such equations via unit equations. Some applications are also presented to polynomials and algebraic integers of given discriminant and to power integral bases of number fields.

AB - We give considerable improvements of the previous bounds on the solutions of decomposable form equations. Further, we generalize and make more efficient our earlier method for solving such equations via unit equations. Some applications are also presented to polynomials and algebraic integers of given discriminant and to power integral bases of number fields.

KW - Discriminant form and index form equations

KW - Norm form

KW - Polynomials and algebraic integers of given discriminant

KW - Power integral bases

UR - http://www.scopus.com/inward/record.url?scp=0039506324&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039506324&partnerID=8YFLogxK

M3 - Article

VL - 52

SP - 1

EP - 31

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1

ER -